Alert archive / Virginia / Special Weather Statements in 2020

Special Weather Statement, NWS Wakefield, VA

June 20, 2020James City County, City of Williamsburg, Virginia

NWS Wakefield, VA issued this special weather statement at Jun 20, 2020, 11:21 AM EDT for James City County, City of Williamsburg, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2020, 11:21 AM EDT (15:21 UTC)
Expired
Jun 20, 2020, 12:00 PM EDT
In force
39 min
Issued by
NWS Wakefield, VA

Counties City of Williamsburg, VA, James City County, VA

The radar

The Norfolk radar (KAKQ), 43 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2020-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2020-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WWUS81 KAKQ 201521
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
1121 AM EDT Sat Jun 20 2020

VAZ083-084-090-520-523-201600-
New Kent-Eastern King and Queen-York-Gloucester-James City-
1121 AM EDT Sat Jun 20 2020

...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT SOUTHWESTERN 
GLOUCESTER...SOUTHEASTERN KING AND QUEEN...NORTHWESTERN YORK...EAST 
CENTRAL NEW KENT...AND JAMES CITY COUNTIES AND THE CITY OF 
WILLIAMSBURG...

At 1120 AM EDT, thunderstorms with heavy rain were located over 
Williamsburg, moving north at 15 mph.

Wind gusts in excess of 30 mph are possible with this storm.

Rainfall amounts of up to 2 inches are possible with these storms.

Locations impacted include...
Williamsburg, Gloucester Courthouse, College Of William And Mary,
Queens Lake, Norge, Toano, Gloucester Point, Busch Gardens, York
Terrace, Carver Gardens, Grove, Kings Point, Jamestown, Barhamsville,
Croaker, Lackey, Camp Peary, Ewell, Warren Mill and Allmondsville.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3720 7654 3722 7656 3721 7658 3722 7659
      3721 7659 3719 7658 3719 7668 3720 7669
      3719 7670 3719 7676 3720 7676 3721 7678
      3749 7689 3750 7653
TIME...MOT...LOC 1520Z 169DEG 14KT 3728 7670 

$$

44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 20, 10:27 AM EDT, 54 minutes earlier.

Area forecast discussion, Jun 20, 10:27 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1027 AM EDT Sat Jun 20 2020

.SYNOPSIS...
An upper level trough will cross the local area into Sunday.
High pressure becomes centered off the southeast coast Sunday
and Monday, bringing summerlike warmth back to the area.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1015 AM EDT Saturday...

Current forecast on track with only minor tweeks made to the
grids this morning. Upr lvl low slowly moving east with the
latest high res data showing the most convective coverage will
be along and east of I-95. Again, hvy rainers/localized flooding
will be the threat given storm motions of around 5 kts and PW-s
of 1.5 to 1.75 inches. Much like yesterday, a few strong to
severe thunderstorms can't be ruled out, with strong winds due
to wet microbursts being the main threat. Highs upr 70s-lwr 80s.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
As of 300 AM EDT Saturday...

Upper low finally moves off the coast on Sunday. While storm
coverage will be less compared to the previous couple days, a weak
surface low in the vicinity of the area will provide enough
instability for scattered showers and thunderstorms in the afternoon
and evening. High temps on Sunday a bit closer to seasonal norms
with low to mid 80s expected.

On Monday upper level ridging builds into the area with S/SW low
level flow around the Bermuda high. This will result in a more
typical summertime pattern with chance showers and thunderstorms
during the afternoon and early evening focusing on the lee trough.
High temps will also be noticeably warmer, ranging from the upper
80s to lower 90s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 315 PM EDT Friday...

Summertime conditions expected next week as a mean ridge builds
across the eastern part of the country with an upper trough over the
upper midwest and great lakes. This will allow for W-SW upper flow
across the Middle Atlantic and above normal heights for much of the
week. Meanwhile at the surface a broad high will persist off the
coast with a lee side trough developing each day just east of the
mountains. With the summertime pattern in place, typical diurnal
afternoon/early evening showers and thunderstorms are expected each
day in the period. Best chances of storms will be inland but
everywhere will have chances for showers/storms. Might be a little
more organized convection Wednesday afternoon/evening as the
GFS suggests a weak front moving through the region but at this
time will not differentiate PoPs and plan on chance pops each
day next week. Tuesday and Wednesday high temperatures will
reach the low to mid 90s across the area with lows in the low to
mid 70s. Temperatures are expected to slightly cool Thursday and
Friday behind the front. High temperatures will be in the upper
80s to near 90, and lows in the mid 60s to low 70s.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
As of 645 AM EDT Saturday...

Patchy fog this morning has been periodically impacting RIC.
That should burn off over the next couple hours and then RIC
should return to VFR. IFR ceilings are currently at ECG due to
some nearby scattered showers, but once those showers pass
ceilings should lift there. Winds today will be generally S/SE
5-10 kts. Scattered showers and thunderstorms are expected
today, especially during the afternoon and evening hours. Any
convection that passes over or near a terminal will result in
brief periods of degraded ceilings and visbys. Guidance suggests
lower ceilings and visbys overnight, especially at RIC. Suspect
that conditions will be similar to this morning where patchy fog
will develop across areas that receive heavy rainfall later
today. Trended the ceilings lower towards MVFR overnight to
account for the possibility.

Outlook...
Scattered showers and thunderstorms are possible again on Sunday
which may result in brief periods of degraded flight conditions.

&&

.MARINE...
As of 300 AM EDT Saturday...

Latest obs showing S-SE flow over the waters this morning 5-10 kt.
Winds will remain southerly at or just below 15 kt through the
weekend, as sfc high pressure remains anchored just offshore into
the western Atlantic. Waves in the Bay/sound/Rivers should remain 1-
2 ft, with choppy 2-3 ft seas expected to persist through the early
Monday. Showers and T-Storms will be possible each aftn and early
evening, with the best chance coming this aftn.

Winds veer around to the S-SW and increase into early next week, as
sfc high slides farther offshore, as a persistent lee trough
develops, then lingers over the piedmont well inland Mon through the
middle of next week. This may nudge seas up to 3-4ft Tue/Wed but
expect conditions will stay well below SCA thresholds attm.

&&

.HYDROLOGY...
As of 1030 AM EDT Saturday...

The flood warning for the James River at Westham has been cancelled.
Went below flood stage earlier this morning.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MRD
NEAR TERM...CMF/MPR
SHORT TERM...CMF
LONG TERM...CP/MRD
AVIATION...CMF
MARINE...MAM
HYDROLOGY...MPR
Hazardous weather outlook, Jun 20, 4:04 AM EDT, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
404 AM EDT Sat Jun 20 2020

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-210815-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
404 AM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

Slow moving showers and thunderstorms are expected today, especially
during the afternoon and evening hours. With saturated soils from
recent rainfall, any additional heavy rain may result in localized
flash flooding. In addition, a few strong to severe thunderstorms are
possible, with damaging wind gusts the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 20, 7:57 AM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
757 AM EDT Sat Jun 20 2020

VAZ095-097-201245-
Norfolk/Portsmouth-Chesapeake-
757 AM EDT Sat Jun 20 2020

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT ...THE NORTHWESTERN
CITY OF CHESAPEAKE AND THE SOUTHERN CITY OF PORTSMOUTH...

At 756 AM EDT, a thunderstorm with heavy rain was located over Bowers
Hill, or near Churchland. The storm is nearly stationary.

Rainfall amounts of 1 to 2 inches are possible with this storm.

Locations impacted include...
Churchland, Chesapeake, Portsmouth, Bowers Hill and Western Branch.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3672 7647 3680 7646 3681 7646 3688 7641
      3685 7636 3684 7637 3684 7636 3685 7635
      3683 7629 3670 7644
TIME...MOT...LOC 1156Z 210DEG 3KT 3679 7643

JM
Special weather statement, Jun 20, 8:08 AM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
808 AM EDT Sat Jun 20 2020

NCZ015>017-201245-
Pasquotank-Camden-Western Currituck-
808 AM EDT Sat Jun 20 2020

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CENTRAL PASQUOTANK...
NORTH CENTRAL CAMDEN AND NORTHWESTERN CURRITUCK COUNTIES...

At 807 AM EDT, a thunderstorm with heavy rain was located near
Morgans Corner, or near South Mills, moving northeast at 30 mph.

Wind gusts in excess of 30 mph are possible with this storm. In
addition...Rainfall amounts of 1 to 2 inches are possible with this
storm.

Locations impacted include...
Elizabeth City, South Mills, Morgans Corner, Moyock, Burnt Mills,
Pierceville, Tar Corner, Spences Corner, Sharon, Lilly, Lambs Corner
and Johnsons Corner.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3635 7643 3655 7630 3655 7606 3633 7619
      3633 7621 3630 7621 3630 7622 3629 7621
      3627 7623
TIME...MOT...LOC 1207Z 204DEG 29KT 3639 7630

44
Special weather statement, Jun 20, 8:43 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Wakefield VA
843 AM EDT Sat Jun 20 2020

NCZ016-017-201330-
Camden-Western Currituck-
843 AM EDT Sat Jun 20 2020

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTH CENTRAL CAMDEN
AND NORTHWESTERN CURRITUCK COUNTIES...

At 840 AM EDT, a thunderstorm with heavy rain was located near South
Mills, moving northeast at 10 mph.

Rainfall amounts of 1 to 2 inches are possible with this storm.

Locations impacted include...
Moyock, Burnt Mills, Tar Corner, Lambs Corner, Pierceville and
Johnsons Corner.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3638 7626 3639 7629 3641 7632 3642 7632
      3655 7628 3650 7610 3637 7623 3637 7624
      3636 7626
TIME...MOT...LOC 1240Z 214DEG 9KT 3640 7626

JM
Special weather statement, Jun 20, 10:00 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1000 AM EDT Sat Jun 20 2020

NCZ030-031-201445-
Bertie-Chowan-
1000 AM EDT Sat Jun 20 2020

...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHEASTERN BERTIE AND
SOUTHWESTERN CHOWAN COUNTIES...

At 959 AM EDT, thunderstorms with heavy rain wwere located near
Windsor, moving north at 25 mph.

Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 2 inches are possible with these storms.

Locations impacted include...
Windsor, Colerain, Rockyhock, Valhalla, Midway, Goose Pond, Whites
Crossroads, Smalls Crossroads, Merry Hill, Mavaton, Arrowhead Beach,
Edenhouse, Mill Crossroads, Mount Gould, Center Hill, Wakelon, Cisco,
Rosemead and Macedonia.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3600 7697 3624 7685 3624 7678 3623 7659
      3622 7659 3603 7667 3601 7669 3600 7668
      3598 7669 3596 7672 3594 7673 3593 7674
      3594 7671 3591 7672
TIME...MOT...LOC 1359Z 199DEG 31KT 3604 7683

44
Special weather statement, Jun 20, 10:40 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1040 AM EDT Sat Jun 20 2020

NCZ030>032-201530-
Bertie-Perquimans-Chowan-
1040 AM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
PERQUIMANS...EAST CENTRAL BERTIE AND CHOWAN COUNTIES...

At 1040 AM EDT, strong thunderstorms were clustered near Cape Colony,
or 12 miles northeast of Plymouth, moving northeast at 25 mph.

Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 2 inches are possible with these storms.

Locations impacted include...
Hertford, Winfall, Rockyhock, Cape Colony, Valhalla, Smalls
Crossroads, Mavaton, Saint Johns, Mill Crossroads, Hancock, Center
Hill, Yeopim Station, Beach Springs, Light Nixon Fork, Cisco and
Macedonia.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3601 7672 3601 7671 3604 7670 3606 7673
      3610 7673 3611 7674 3625 7668 3619 7639
      3601 7650 3601 7658 3606 7662 3604 7664
      3604 7666 3600 7670
TIME...MOT...LOC 1440Z 206DEG 25KT 3603 7665

44
Special weather statement, Jun 20, 11:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1121 AM EDT Sat Jun 20 2020

VAZ083-084-090-520-523-201600-
New Kent-Eastern King and Queen-York-Gloucester-James City-
1121 AM EDT Sat Jun 20 2020

...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT SOUTHWESTERN
GLOUCESTER...SOUTHEASTERN KING AND QUEEN...NORTHWESTERN YORK...EAST
CENTRAL NEW KENT...AND JAMES CITY COUNTIES AND THE CITY OF
WILLIAMSBURG...

At 1120 AM EDT, thunderstorms with heavy rain were located over
Williamsburg, moving north at 15 mph.

Wind gusts in excess of 30 mph are possible with this storm.

Rainfall amounts of up to 2 inches are possible with these storms.

Locations impacted include...
Williamsburg, Gloucester Courthouse, College Of William And Mary,
Queens Lake, Norge, Toano, Gloucester Point, Busch Gardens, York
Terrace, Carver Gardens, Grove, Kings Point, Jamestown, Barhamsville,
Croaker, Lackey, Camp Peary, Ewell, Warren Mill and Allmondsville.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3720 7654 3722 7656 3721 7658 3722 7659
      3721 7659 3719 7658 3719 7668 3720 7669
      3719 7670 3719 7676 3720 7676 3721 7678
      3749 7689 3750 7653
TIME...MOT...LOC 1520Z 169DEG 14KT 3728 7670

44

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:16 PM EDTSpecial Weather StatementAKQLouisa44 min
Jun 20, 7:01 AM EDTSpecial Weather StatementAKQCity of Virginia Beach44 min
Jun 20, 7:45 AM EDTSpecial Weather StatementAKQCity of Chesapeake30 min
Jun 20, 7:57 AM EDTSpecial Weather StatementAKQCity of Portsmouth48 min
Jun 20, 11:50 AM EDTSpecial Weather StatementAKQSurry40 min
Jun 20, 12:19 PM EDTAreal Flood AdvisoryAKQCharles City, Surry3 hr
Jun 20, 1:09 PM EDTSpecial Weather StatementAKQCity of Chesapeake51 min
Jun 20, 1:55 PM EDTAreal Flood AdvisoryAKQYork, City of Newport News2 hr
Jun 20, 1:58 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth2 hr
Jun 20, 2:19 PM EDTFlash Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth3 hr
Jun 20, 2:32 PM EDTAreal Flood AdvisoryAKQIsle of Wight, City of Hampton, City of Newport News, City of Suffolk118 min
Jun 20, 2:50 PM EDTAreal Flood AdvisoryAKQYork, City of Williamsburg115 min
Jun 20, 3:12 PM EDTSpecial Weather StatementAKQNottoway48 min
Jun 20, 3:25 PM EDTSpecial Weather StatementAKQPrince Edward50 min
Jun 20, 3:39 PM EDTSpecial Weather StatementAKQNottoway51 min
Jun 20, 3:42 PM EDTSpecial Weather StatementAKQCity of Petersburg48 min
Jun 20, 3:44 PM EDTAreal Flood AdvisoryAKQPrince Edward3 hr
Jun 20, 3:57 PM EDTSpecial Weather StatementAKQSussex48 min
Jun 20, 4:16 PM EDTAreal Flood AdvisoryAKQSussex119 min
Jun 20, 4:42 PM EDTSpecial Weather StatementAKQSussex48 min
Jun 20, 5:00 PM EDTSpecial Weather StatementAKQChesterfield45 min
Jun 20, 5:22 PM EDTSpecial Weather StatementAKQDinwiddie38 min
Jun 20, 5:52 PM EDTSpecial Weather StatementAKQGoochland, Powhatan38 min
Jun 20, 6:10 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia50 min
Jun 20, 6:20 PM EDTSpecial Weather StatementAKQCity of Franklin40 min
Jun 20, 6:31 PM EDTSpecial Weather StatementAKQGoochland, Louisa44 min
Jun 20, 7:16 PM EDTAreal Flood AdvisoryAKQLouisa3 hr
Jun 20, 8:08 AM EDTSpecial Weather StatementAKQCamden37 min
Jun 20, 8:43 AM EDTSpecial Weather StatementAKQCamden47 min
Jun 20, 10:00 AM EDTSpecial Weather StatementAKQBertie45 min
Jun 20, 10:40 AM EDTSpecial Weather StatementAKQChowan, Perquimans50 min
Jun 20, 11:13 AM EDTAreal Flood AdvisoryAKQChowan3 hr
Jun 20, 11:28 AM EDTSpecial Weather StatementAKQPasquotank, Perquimans47 min
Jun 20, 12:17 PM EDTSpecial Weather StatementAKQCamden43 min
Jun 20, 12:58 PM EDTSpecial Weather StatementAKQCurrituck47 min
Jun 20, 5:28 PM EDTSpecial Weather StatementAKQNorthampton47 min
Jun 20, 6:23 PM EDTSpecial Weather StatementAKQBertie52 min
Jun 20, 3:43 PM EDTSpecial Weather StatementAKQDorchester47 min
Jun 20, 4:54 PM EDTSpecial Weather StatementAKQDorchester51 min

Nearby

Special Weather Statements in Virginia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.